Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/40193
DC FieldValueLanguage
dc.contributor.authorChoudhury, B. S.en_US
dc.contributor.authorMaity, P.en_US
dc.contributor.authorSadarangani, Kishinen_US
dc.date.accessioned2018-06-07T12:34:44Z-
dc.date.available2018-06-07T12:34:44Z-
dc.date.issued2017en_US
dc.identifier.issn0944-6532en_US
dc.identifier.urihttp://hdl.handle.net/10553/40193-
dc.description.abstractIn this paper, we prove a best proximity point theorem for generalized weak contractions with discontinuous control functions in the context of metric spaces and partially ordered metric spaces. The main argument in our proofs is based on transforming a question of best proximity point to one about a fixed point. Moreover, we will use a weaker condition than the P-property and we present two examples to illustrate our results.en_US
dc.languageengen_US
dc.relation.ispartofJournal of Convex Analysisen_US
dc.sourceJournal of Convex Analysis [ISSN 0944-6532], v. 24, p. 41-53en_US
dc.subject120299 Otras (especificar)en_US
dc.subject1202 Análisis y análisis funcionalen_US
dc.subject120201 Algebra de operadoresen_US
dc.subject.otherBest proximity pointen_US
dc.subject.otherControl functionen_US
dc.subject.otherNon-self mapen_US
dc.subject.otherWeak contractionen_US
dc.subject.otherWeak P-propertyen_US
dc.subject.otherTeoría del punto fijoen_US
dc.titleA best proximity point theorem using discontinuous functionsen_US
dc.typeinfo:eu-repo/semantics/Articleen_US
dc.typeArticleen_US
dc.identifier.scopus85020114595-
dc.identifier.isi000397188300003
dc.contributor.authorscopusid9234341800-
dc.contributor.authorscopusid36997402500-
dc.contributor.authorscopusid55964919000-
dc.description.lastpage53-
dc.identifier.issue1-
dc.description.firstpage41-
dc.relation.volume24-
dc.investigacionCienciasen_US
dc.type2Artículoen_US
dc.contributor.daisngid367273
dc.contributor.daisngid4267565
dc.contributor.daisngid298123
dc.utils.revisionen_US
dc.contributor.wosstandardWOS:Choudhury, BS
dc.contributor.wosstandardWOS:Maity, P
dc.contributor.wosstandardWOS:Sadarangani, K
dc.date.coverdateEnero 2017
dc.identifier.ulpgces
dc.description.sjr0,534
dc.description.jcr0,627
dc.description.sjrqQ2
dc.description.jcrqQ3
dc.description.scieSCIE
item.fulltextSin texto completo-
item.grantfulltextnone-
crisitem.author.deptGIR Análisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.orcid0000-0002-7090-0114-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.fullNameSadarangani Sadarangani, Kishin Bhagwands-
Appears in Collections:Artículos
Show simple item record

SCOPUSTM   
Citations

3
checked on Jul 3, 2022

WEB OF SCIENCETM
Citations

4
checked on Jul 3, 2022

Page view(s)

53
checked on May 21, 2022

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.